# SDR 9613819979

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Failed
- Location: Left Windshield
- Stage of operation: LD
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

UPPER LEFT CORNER OF LEFT WINDSHIELD HAD SPARKS AND FLAMES ON LANDING.  WINDSHIELD HEAT WAS SHUT OFF AND SPARKS/FLAMES CEASED.  MAINTENANCE FOUND R920 TERMINAL BLOCK TO WINDSHIELD HEAT HAD FAILED.  REPLACED TERMINAL BLOCK R920, CAPTAIN'S WINDSHIELD AND HEAT CONTROLLER.
